American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D02) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Steven V Sam and Andrew Snowden. GL-equivariant modules over polynomial rings in infinitely many variables. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jesse Burke and Mark E. Walker. Matrix factorizations in higher codimension. Trans. Amer. Math. Soc. 367 (2015) 3323-3370.
Abstract, references, and article information   
View Article: PDF

[3] Madhusudan Manjunath, Frank-Olaf Schreyer and John Wilmes. Minimal free resolutions of the $G$-parking function ideal and the toppling ideal. Trans. Amer. Math. Soc. 367 (2015) 2853-2874.
Abstract, references, and article information   
View Article: PDF

[4] Christopher Allday, Matthias Franz and Volker Puppe. Equivariant cohomology, syzygies and orbit structure. Trans. Amer. Math. Soc. 366 (2014) 6567-6589.
Abstract, references, and article information   
View Article: PDF

[5] Andrew R. Kustin and Adela Vraciu. The Weak Lefschetz Property for monomial complete intersection in positive characteristic. Trans. Amer. Math. Soc. 366 (2014) 4571-4601.
Abstract, references, and article information   
View Article: PDF

[6] Seyed Hamid Hassanzadeh. Cohen-Macaulay residual intersections and their Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 364 (2012) 6371-6394.
Abstract, references, and article information   
View Article: PDF

[7] Kangjin Han and Sijong Kwak. Analysis on some infinite modules, inner projection, and applications. Trans. Amer. Math. Soc. 364 (2012) 5791-5812.
Abstract, references, and article information   
View Article: PDF

[8] Hal Schenck. Equivariant Chow cohomology of nonsimplicial toric varieties. Trans. Amer. Math. Soc. 364 (2012) 4041-4051.
Abstract, references, and article information   
View Article: PDF

[9] Satoshi Murai. Free resolutions of lex-ideals over a Koszul toric ring. Trans. Amer. Math. Soc. 363 (2011) 857-885. MR 2728587.
Abstract, references, and article information   
View Article: PDF

[10] Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel. Monomial ideals, almost complete intersections and the Weak Lefschetz property. Trans. Amer. Math. Soc. 363 (2011) 229-257. MR 2719680.
Abstract, references, and article information   
View Article: PDF

[11] Satoshi Murai and Takayuki Hibi. Algebraic shifting and graded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 1853-1865. MR 2465820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Eisenbud and Frank-Olaf Schreyer. Relative Beilinson monad and direct image for families of coherent sheaves. Trans. Amer. Math. Soc. 360 (2008) 5367-5396. MR 2415078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans-Christian Graf v. Bothmer. Scrollar syzygies of general canonical curves with genus $\le 8$. Trans. Amer. Math. Soc. 359 (2007) 465-488. MR 2255182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jürgen Herzog, Takayuki Hibi and Xinxian Zheng. The monomial ideal of a finite meet-semilattice. Trans. Amer. Math. Soc. 358 (2006) 4119-4134. MR 2219013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. William Hoffman and Hao Hao Wang. Curvilinear base points, local complete intersection and Koszul syzygies in biprojective spaces. Trans. Amer. Math. Soc. 358 (2006) 3385-3398. MR 2218980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Euisung Park. On higher syzygies of ruled surfaces. Trans. Amer. Math. Soc. 358 (2006) 3733-3749. MR 2218997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel Giaimo. On the Castelnuovo-Mumford regularity of connected curves. Trans. Amer. Math. Soc. 358 (2006) 267-284. MR 2171233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. Bocci, G. Dalzotto, R. Notari and M. L. Spreafico. An iterative construction of Gorenstein ideals. Trans. Amer. Math. Soc. 357 (2005) 1417-1444. MR 2115371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexander Postnikov and Boris Shapiro. Trees, parking functions, syzygies, and deformations of monomial ideals. Trans. Amer. Math. Soc. 356 (2004) 3109-3142. MR 2052943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Aldo Conca. Koszul homology and extremal properties of Gin and Lex. Trans. Amer. Math. Soc. 356 (2004) 2945-2961. MR 2052603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Eisenbud and Jerzy Weyman. Fitting's Lemma for $\mathbb{Z}/2$-graded modules. Trans. Amer. Math. Soc. 355 (2003) 4451-4473. MR 1990758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Brian Harbourne, Sandeep Holay and Stephanie Fitchett. Resolutions of ideals of quasiuniform fat point subschemes of $\mathbf P^2$. Trans. Amer. Math. Soc. 355 (2003) 593-608. MR 1932715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Irena Peeva. Hyperplane arrangements and linear strands in resolutions. Trans. Amer. Math. Soc. 355 (2003) 609-618. MR 1932716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Migliore and R. M. Miró-Roig. On the minimal free resolution of $n+1$ general forms. Trans. Amer. Math. Soc. 355 (2003) 1-36. MR 1928075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Annetta Aramova, Luchezar L. Avramov and Jürgen Herzog. Resolutions of monomial ideals and cohomology over exterior algebras. Trans. Amer. Math. Soc. 352 (2000) 579-594. MR 1603874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. P. Dutta. A theorem on smoothness- Bass-Quillen, Chow groups and intersection multiplicity of Serre. Trans. Amer. Math. Soc. 352 (2000) 1635-1645. MR 1621737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. P. Dutta. A Note on the Monomial Conjecture. Trans. Amer. Math. Soc. 350 (1998) 2871-2878. MR 1466948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Juan C. Migliore and Chris Peterson. A construction of codimension three arithmetically Gorenstein subschemes of projective space. Trans. Amer. Math. Soc. 349 (1997) 3803-3821. MR 1432204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2